# SDR AWXA200400145

- Difficulty date: January 21, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 63,310 hours, 51,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-15 CHECK INTERGRANULAR CORROSION WAS FOUND ON SHEAR WEB BETWEEN BS 986.5 & BS 1006, RBL 45 TO RBL 65.  MAINTENANCE REMOVED CORRODED SHEAR WEB FROM BS 986.5 TO BS 1006, RBL 45 TO RBL 65; FABRICATED A NEW REPLACEMENT SHEAR WEB; INSTALLED REPAIR PART IAW B737-200 SRM 51-30-02 FIG 007.
